# SDR SWAA2020102221616

- Difficulty date: September 23, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AT LEVEL LBL11 FWD GALLEY AND LAV.  REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AT LEVEL LBL 11 FWD GALLEY AND LAV, IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 12 REV B.
